# SDR IPXA2016090207767

- Difficulty date: August 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: AJK70321
- Condition: Leaking
- Location: Apb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CABIN PRESSURIZATION LEAK AT AFT PRESSURE BULKHEAD HYD PIPING SEAL, RT SIDE REPAIRED, NOTED SEALS IAW EA 011-2900-01-A6416, REV IR AND EO MD11-2920-61734-A.
